My guy has been sick with extreme nausea since IVIG a week ago.has anyone else experienced this? He is an insulin dependent diabetic so his not eating causes big problems with blood sugars. He does not want to go to Dr. No pain peeing and urine is clear. So worried about him and don’t know how to help him.
Been a bit busy so not looked through posts for a while....
Hope this helps - not too late?
Nausea is an IVIg side effect (I suffer just a little). BUT I do not think it should go on for a week - so perhaps there is some other issue - SEE THE DOC! He can't afford to aggravate the diabetic situation.
You will find a lot here with similar problems and you will probably find they get some pre-meds to help with nausea problems.
After my 2-day IVIG infusion, I can count on nausea for at least 10 days. It's no fun, I know. With your guy being a diabetic, I think he better get to the dr...or, at the very least, CALL THEM!! Good luck.